American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Do Duc Thai and Tran Ngoc Giao. The convergence-extension theorem of Noguchi in infinite dimensions. Proc. Amer. Math. Soc. 130 (2002) 477-482. MR 1862128.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Shulim Kaliman and Mikhail Zaidenberg. Non-hyperbolic complex space with a hyperbolic normalization. Proc. Amer. Math. Soc. 129 (2001) 1391-1393. MR 1814164.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] James E. Joseph and Myung H. Kwack. A generalization of a theorem of Heins . Proc. Amer. Math. Soc. 128 (2000) 1697-1701. MR 1641112.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Wlodzimierz Zwonek. On Carathéodory completeness of pseudoconvex Reinhardt domains. Proc. Amer. Math. Soc. 128 (2000) 857-864. MR 1646214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Bernard Coupet, Hervé Gaussier and Alexandre Sukhov. Regularity of CR maps between convex hypersurfaces of finite type. Proc. Amer. Math. Soc. 127 (1999) 3191-3200. MR 1610940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Wlodzimierz Zwonek. On an example concerning the Kobayashi pseudodistance. Proc. Amer. Math. Soc. 126 (1998) 2945-2948. MR 1452838.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] C. K. Cheung and K. T. Kim. Analysis of the Wu metric II: The case of non-convex Thullen domains. Proc. Amer. Math. Soc. 125 (1997) 1131-1142. MR 1363414.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Wlodzimierz Zwonek. A note on the Kobayashi-Royden metric for real ellipsoids . Proc. Amer. Math. Soc. 125 (1997) 199-202. MR 1353411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Shulim Kaliman. Some facts about Eisenman intrinsic measures. II. Proc. Amer. Math. Soc. 124 (1996) 3805-3811. MR 1363172.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Ji Ye Yu. Weighted boundary limits of the generalized Kobayashi-Royden metrics on weakly pseudoconvex domains . Trans. Amer. Math. Soc. 347 (1995) 587-614. MR 1276938.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Ji Ye Yu. Singular Kobayashi metrics and finite type conditions . Proc. Amer. Math. Soc. 123 (1995) 121-130. MR 1231046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Siqi Fu. Some estimates of Kobayashi metric in the normal direction . Proc. Amer. Math. Soc. 122 (1994) 1163-1169. MR 1231034.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Daniel M. Burns and Steven G. Krantz. Rigidity of holomorphic mappings and a new Schwarz lemma at the boundary . J. Amer. Math. Soc. 7 (1994) 661-676. MR 1242454.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Do Duc Thai. On the hyperbolicity and the Schottky property of complex spaces . Proc. Amer. Math. Soc. 122 (1994) 1025-1027. MR 1232145.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Sanghyun Cho. Boundary behavior of the Bergman kernel function on some pseudoconvex domains in ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 345 (1994) 803-817. MR 1254189.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Marek Jarnicki, Peter Pflug and Jean-Pierre Vigué. An example of a Carath\'eodory complete but not finitely compact analytic space . Proc. Amer. Math. Soc. 118 (1993) 537-539. MR 1148025.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Shulim Kaliman. The limiting behavior of the Kobayashi-Royden pseudometric . Trans. Amer. Math. Soc. 339 (1993) 361-371. MR 1118826.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Peter R. Mercer. Complex geodesics and iterates of holomorphic maps on convex domains in ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 338 (1993) 201-211. MR 1123457.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] J. E. D’Atri. The long-time behavior of geodesics in certain left-invariant metrics . Proc. Amer. Math. Soc. 116 (1992) 813-817. MR 1145417.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Marek Jarnicki and Peter Pflug. A counterexample for Kobayashi completeness of balanced domains . Proc. Amer. Math. Soc. 112 (1991) 973-978. MR 1069690.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Steven G. Krantz. On a theorem of Stein . Trans. Amer. Math. Soc. 320 (1990) 625-642. MR 964899.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Ian Graham. Holomorphic maps which preserve intrinsic metrics or measures . Trans. Amer. Math. Soc. 319 (1990) 787-803. MR 967313.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Michael J. Cowen. The method of negative curvature: the Kobayashi metric on ${\bf P}\sb 2$ minus $4$ lines . Trans. Amer. Math. Soc. 319 (1990) 729-745. MR 958888.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Sergio Venturini. Comparison between the Kobayashi and Carath\'eodory distances on strongly pseudoconvex bounded domains in ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 107 (1989) 725-730. MR 984819.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Ian Graham. Holomorphic mappings into strictly convex domains which are Kobayashi isometries at one point . Proc. Amer. Math. Soc. 105 (1989) 917-921. MR 961406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] M. Klimek. Infinitesimal pseudometrics and the Schwarz lemma . Proc. Amer. Math. Soc. 105 (1989) 134-140. MR 930248.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] K. T. Hahn and P. Pflug. The Kobayashi and Bergman metrics on generalized Thullen domains . Proc. Amer. Math. Soc. 104 (1988) 207-214. MR 958068.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Chin-Huei Chang, M. C. Hu and Hsuan-Pei Lee. Extremal analytic discs with prescribed boundary data . Trans. Amer. Math. Soc. 310 (1988) 355-369. MR 930081.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] William P. Thurston II. Zippers and univalent functions. Math. Surveys Monogr. 21 (1986) 185-197.
Book volume table of contents
View Article: PDF

[30] Tadeusz Kuczumow. Holomorphic retracts of polyballs . Proc. Amer. Math. Soc. 98 (1986) 374-375. MR 854050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2